# SDR REXA2016010900109

- Difficulty date: January 9, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N8943A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7943
- Aircraft time: 18,101 hours, 17,544 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT TRACK AT RBL 9 IS CORRODED, BETWEEN FS 409+128 - FS 559.  R & R SEAT TRACK WITH A NEW FABRICATED SEAT TRACK IAW REO 601R-53-00-485 & SRM 51-41-04.
